MathSciNet Relay Station
MathSciNet bibliographic data
MR2116315 (2005k:20102) 20F67 (30C65)
Bonk, Mario; Kleiner, Bruce Conformal dimension and Gromov hyperbolic groups with 2-sphere boundary. Geom. Topol. 9 (2005), 219–246 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement